# SDR SWAA2021120340484

- Difficulty date: November 4, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,875 hours, 31,083 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS540 S-23R WL164. MARKED ; / [01] EVALUATED CRACK MEASUREMENTS ON FCB STR 23R BS 536 ; STRINGER DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-00-03-1A-1 FIG 103; [28] REPAIRED STRINGER 23R; BETWEEN STA 500D - 540; INSTALLED ALL FASTENERS I.A.W EA# 21-153-03354 REV:A.; [29] THE DAMAGE WAS REPAIRED PER 737-700 SRM 53-00-03-2R-1 (REPAIR 1) AND EA 21-153-03354'; [30] VERIFIED CORRECTIVE ACTION STEP 24.
